# SDR USAA2013040900004

- Difficulty date: April 7, 2013
- Submitted: April 9, 2013
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 31,438 hours, 11,233 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900000
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9 ABC EMERGENCY LIGHT INOPERATIVE.  TRIED RELAMPING, NO HELP.  REMOVED AND REPLACED WALL DISCONNECT HARNESS AT ROW 9L.
